Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffer from Sjogren's syndrome. Stomach pain, nausea and vomiting. Pain in the chest. Any treatment?

I suffer from sjgrones syndrome . I don t know if this has anything to do with my problem. I don t have daily bowel movements. but when I do I am in extreme pain. My stomach starts hurting, I get nausea real bad and will throw up but the constand dry heaving hurts me so much. It hurts my chest real bad to and I get almost panicy. Then maybe I will have a small bowel movement that is dirrea (sp) and my stomach ache will ease up. I will go sit and try to relax and it starts all over again. This can go on for hours. Tonight my stomach hurts just sitting after an afternoon of thiis hell. Can you help me? I m 60 yrs old and have a weight problem and don t get a lot of excersize. But I try to eat good.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Dec 2014
Hello shirleyspapber
Welcome to HCM
Sjogrens Syndrome is a autoimmune disorder or in simple terms disorders in which antibodies are formed against body's cells itself. Usual presentation is dryness in eyes which may manifest by repeated eye infections or conjunctivitis, dry nasal mucosa with nasal crusting, and reduced secretions from glands of body. Associated joint disorders and nerve conduction defects are also seen. Usually in typical presentation its not present as you have complained. Nausea, pain stomach, diarrhea, etc. are not in usual presentation. If you are on some oral medicines fro Sjogrens then it may be due to severe gastritis induced by immunosupressive drugs used in Sjogrens or it may be a simple gastroenteritis.
Treatment is simple and response is rapid but try to consult your doctor for medical management.
Thnaks hope I cleared your doubt.
take care
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor